Discussions that mention cialis

Sexual Dysfunction Treatment board


Hello,

I have run into a real problem and hopefully someone can help. I have been taking Viagra ( generic ) for 6 months now and have been seeing this girl for the same amount of time. I would take 1 100mg viagra and had been doing so until about October and then for about a week it didn't work. At the time I was in a state of depression. I would then take two 100mgs to see if it would help and it did. NOw I have been taking 2 100mgs pills. I am sure its not safe and it isw expensive so I went to Cialis about three weeks ago. Cialis worked fine even up to 48 hours. However, this week my GF was giving me oral and we were going to have sex but I lost my erection. I kinda freaked out and yesterday I took two Cialis ( not smart I know ) and nothing happened. I going to go back to the viagras but I don't want to take 2 again or more. I think its all in my head and I can't stop thinking about this. Has anyone ever felt like this? And if so, how does one put a stop to this. I think my anxiety is overriding the medication. I love my GF and I don't want to lose her. Any advice would be appreciated. Thanks.
ED drugs like Viagra and Cialis work great and will improve the ability to achieve and maintain an erection for most guys most of the time. But they will not guarantee an erection. I have used both of these drugs with great success, but there have been a few times when I just wasn't into sex mentally so I did not have an automatic erection. Remember that they do not increase the libido (although some people may disagree with that statement).

I think in your case the anxiety is overriding your natural ability to keep the erection, and the Viagra and Cialis probably won't be effective in this situation. My advice is not to take more than the recommended maximum dose of these drugs and also to avoid taking them so frequently that you become psychologically dependent on them. I don't know if any research has been done on whether you can develop a tolerance for them, but I think you can become psychologically dependent on them.

Good luck!
Thank you for the response. I know its a mental thing. I hate the feeling of being stressed out about sex. Its supposed to be fun. Now whenever I take a pill I wonder if it is going to work and I worry about it so much maybe it loses its effectiveness. Viagra did seem to give me a harder erection though than Cialis. I have read on other postings that Cialis didn't give that hard of an erection. I may go back to the Viagras and try to wean myself off of them and somehow find a way to reduce this tension before sex because its eating me up. I don't know who to talk to about this. I may go to a therapist about it or something because I want to enjoy sex, not dread it.
To the original poster......I know where you're coming from. Been there too...am there many times. If you're severely anxious the drugs will fail as you're seeing. A little anxious and they pull you through usually.
I have performance anxiety (all mental) and I take very low doses of cialis or V and it usually works unless I get so paranoid about staying erect....like you describe. Usually I do fine but not always. I hate the side effects of the drugs b/c I get congested.

To answer your questions:
1-I've done the injections. They're invasive and while not painful really....I'd only recommend as a LAST resort. They work for sure. But if you take too much you'll be hard for 5 hours AFTER you orgasm......it's not fun so you have to get your dose right and walking around with a syringe in your pocket is sort of weird.
2-If I were you I'd fess up all your anxieties to your gf. Tell her you don't want any penetration for awhile since you're a bit stressed out performing. Even if you get rock hard......have an agreement that on no pentetration for maybe a week or 2. If she cares about you and likes you, she'll agree. So you can pleasure her other ways. With the stress of needing to perform out the the window.....you'll find soon that you'll get hard naturally and eventually you'll be back where you want to be.....I'd still take the drugs during this time but not in big doses like you have been.

Good luck.